# SDR DALA2016083106300

- Difficulty date: August 30, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL: LIGHTNING STRIKE ON LT WINDOW BELT BETWEEN STA Y:731-750, FORWARD AND AFT CORNERS.  LIGHTNING STRIKE ON LT WINDOW BELT WAS REPAIRED IAW ER/A 549248-14AD REV ORIGINAL.
